Ecstasy causing heart attacks much like meth

Cocaine isn’t the only illegal drug out there that can cause a heart attack. Ecstasy or “XTC” as it is known has been making a comeback in the younger population. The emergencies rooms across the world are seeing more and more heart attacks and untimely deaths from this nasty little drug. Oh boy, I feel like I want to lock my daughters in their rooms until hey are 30!
Physicians in the emergency department should become familiar with this drug because of its emerging trend toward its use, advise the case report’s authors. Although it was once thought that the drug does not cause dependency and adverse side effects, this belief has been overturned by many reports of side effects in recent literature, the report further explains.
via Science Daily
Share This (Source: A Hearty Life)

This entry was posted in Cocaine Addictions. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *